# SDR FDEA202203290828

- Difficulty date: March 29, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE TIME OF AGING AIRCRAFT INSPECTION FOUND MAIN DECK FLOOR PANEL 242BF IS   SHOWING SIGNS OF DELAMINATION   REPAIRED WITH RESIN COMPOUND AND FIBER GLASS I.A.W A300-600F SRM 53-10-20-201, PARA.8B,   P209-211, FIG203(SHEET 1)
